Stability of time periodic solutions for the rotating navier-stokes equations

Tsukasa Iwabuchi, Alex Mahalov, Ryo Takada

Research output: Chapter in Book/Report/Conference proceedingConference contribution

3 Citations (Scopus)

Abstract

We consider the stability problem of time periodic solutions for the rotating Navier-Stokes equations. For the non-rotating case, it is known that time periodic solutions to the original Navier-Stokes equations are asymptotically stable under the smallness assumptions both on the time periodic solutions and on the initial disturbances. We shall treat the high-rotating cases, and prove the asymptotic stability of large time periodic solutions for large initial perturbations.

Original languageEnglish
Title of host publicationRecent Developments of Mathematical Fluid Mechanics
EditorsYoshikazu Giga, Hideo Kozono, Masao Yamazaki, Hisashi Okamoto, Herbert Amann
PublisherSpringer Verlag
Pages321-335
Number of pages15
ISBN (Print)9783034809382
DOIs
Publication statusPublished - 2016 Jan 1
EventInternational Conference on Mathematical Fluid Dynamics on the Occasion of Yoshihiro Shibata’s 60th Birthday, 2013 - Nara, Japan
Duration: 2013 Mar 52013 Mar 9

Publication series

NameAdvances in Mathematical Fluid Mechanics - Dedicated to Giovanni Paolo Galdi on the Occasion of His 60th Birthday
Volumenone

Other

OtherInternational Conference on Mathematical Fluid Dynamics on the Occasion of Yoshihiro Shibata’s 60th Birthday, 2013
CountryJapan
CityNara
Period13/3/513/3/9

Keywords

  • Asymptotic stability
  • The rotating Navier-Stokes equations
  • Time periodic solutions

ASJC Scopus subject areas

  • Fluid Flow and Transfer Processes

Fingerprint Dive into the research topics of 'Stability of time periodic solutions for the rotating navier-stokes equations'. Together they form a unique fingerprint.

Cite this